# SDR SWAA2022020257538

- Difficulty date: January 1, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 57,729 hours, 38,472 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING PANEL 195CL AFT CORNER CRACKED AT RADIUS ; / [01] CRACK ON AFT CORNER AT RADIUS OF PANEL 195CL IS BEING REPAIRED ON FAULT TTG8Q009VQLV; [02] VERIFIED
